Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 19 Number 2 (October 2013)
1 Page: Items per page:
  found 6 articles
 
1
Javaid, Muhammad ( Depatment of Mathematics, FAST-National University of Computer and Emerging Sciences, Lahore, Pakistan.)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 67-77
Publisher: IndoMS
 
2
Davvaz, Bijan ( Yazd University)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 123-138
Publisher: IndoMS
 
3
Soenjaya, Agus L. ( Department of Mathematics, National University of Singapore,)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 79-87
Publisher: IndoMS
 
4
Yamano, Takuya ( Department of Information Sciences, Faculty of Science, Kanagawa University)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 89-97
Publisher: IndoMS
 
5
Utami, Herni ( Department of Mathematics Gadjah Mada University, Indonesia) ; -, Subanar ( Department of Mathematics Gadjah Mada University, Indonesia)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 99-110
Publisher: IndoMS
 
6
Hashem, H.H.G. ( Faculty of Science, Qassim University, Buraidah, Saudi Arabia) ; El-Sayed, A.M.A. ( Faculty of Science, Alexandria University, Alexandria, Egypt)
Journal of the Indonesian Mathematical Society Volume 19 Number 2 (October 2013) page. 111-121
Publisher: IndoMS
 
1

Page: 1 of 1